Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 22, NWS Hastings, NE

May 29, 2008Mitchell County, Osborne County, Kansas

NWS Hastings, NE issued this flash flood warning at May 29, 2008, 8:30 PM CDT for Mitchell County, Osborne County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2008, 8:30 PM CDT (01:30 UTC)
Expired
May 30, 2008, 2:30 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Mitchell County, KS, Osborne County, KS

The radar

The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1160 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 300130
FFWGID
KSC123-141-300730-
/O.NEW.KGID.FF.W.0022.080530T0130Z-080530T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
830 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MITCHELL COUNTY IN NORTH CENTRAL KANSAS
  THIS INCLUDES THE CITY OF BELOIT.
  EXTREME NORTHEASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 230 AM CDT

* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCOTTSVILLE...GLEN ELDER AND CAWKER CITY

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3956 9849 3955 9794 3931 9793 3929 9848
TIME...MOT...LOC 0130Z 180DEG 0KT 3945 9840

$$
JCB
2 follow-up statements
000 
WGUS73 KGID 300225
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
924 PM CDT THU MAY 29 2008

KSC123-141-300730-
/O.CON.KGID.FF.W.0022.000000T0000Z-080530T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSBORNE KS-MITCHELL KS-
924 PM CDT THU MAY 29 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
MITCHELL AND EXTREME NORTHEASTERN OSBORNE COUNTIES...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES 
RAINFALL OF 1 TO 2 INCHES HAVE FALLEN IN MITCHELL AND EXTREME 
NORTHEASTERN OSBORNE COUNTIES.  THIS HEAVY RAINFALL ON ALREADY 
SATURATED GROUND WILL CAUSE AREAS OF FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SCOTTSVILLE...GLEN ELDER...CAWKER CITY AND BELOIT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3956 9849 3955 9794 3931 9793 3929 9848
TIME...MOT...LOC 0224Z 180DEG 0KT 3945 9840

$$
000 
WGUS73 KGID 300724
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
224 AM CDT FRI MAY 30 2008

KSC123-141-300734-
/O.EXP.KGID.FF.W.0022.000000T0000Z-080530T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSBORNE KS-MITCHELL KS-
224 AM CDT FRI MAY 30 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 AM CDT FOR MITCHELL AND
EXTREME NORTHEASTERN OSBORNE COUNTIES...

THUNDERSTORMS HAVE ENDED...AND THE THREAT OF FLASH FLOODING HAS
DIMINISHED.

LAT...LON 3956 9849 3955 9794 3931 9793 3929 9848
TIME...MOT...LOC 0724Z 180DEG 0KT 3945 9840

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 6:34 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 29, 6:34 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
634 PM CDT THU MAY 29 2008

.AVIATION...00Z KGRI TAF. SEVERE THUNDERSTORMS WILL BE IN THE AREA
TO KICK OFF THE FORECAST FOR THE FIRST SEVERAL HOURS OF THE
FORECAST THIS EVENING. COULD BE VERY LARGE HAIL AND TORNADOES IN
THE AREA. CONDITIONS WILL EVENTUALLY IMPROVE BY LATE EVENING AND
OVERNIGHT AS STORMS PUSH OFF TO THE EAST...AND BY
FRIDAY...CEILINGS SHOULD SCATTER.

&&

.PREV DISCUSSION... /ISSUED 226 PM CDT THU MAY 29 2008/

SHORT TERM...THROUGH TONIGHT.  OBVIOUSLY THE MAIN CONCERN FOR
TONIGHT IS THE CHANCE OF SEVERE WEATHER AND FLOODING.  AFTERNOON
SURFACE ANALYSIS PLACED A WARM FRONT ACROSS SOUTHERN SOUTH
DAKOTA...WITH A SURFACE LOW IN EASTERN COLORADO.  A DRY LINE WAS
STRETCHING OUT OF THE LOW INTO WESTERN KANSAS...WHILE A WEAK TROUGH
WAS NOTED INTO SOUTHWEST NEBRASKA.  IT APPEARS THE MAIN PROBLEM
INITIALLY WILL BE CONVECTION FIRING NEAR/ALONG THE DRYLINE AND THE
SUBTLE SURFACE TROUGH...AND THEN HAVING IT MOVE RAPIDLY TO THE
EAST/NORTHEAST. EFFECTIVE SHEAR VALUES WILL BE MORE THAN
SUFFICIENT FOR SUPERCELLS...WHILE 0-1KM HELICITY VALUES REACH
150-200 M2/S2 OVER THE ENTIRE FORECAST AREA. THE SIG TOR PARAMETER
FROM THE 09Z SREF BLANKETS MOST OF THE CWA WITH VALUES IN EXCESS
OF 2...AND ARE HIGHEST IN THE NORTHEAST QUARTER OF THE FORECAST
AREA. SUFFICE IT TO SAY...THE THREAT FOR SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES IS STILL ALL THERE.

HEAVY RAINFALL ALSO REMAINS AN ISSUE WITH PRECIPITABLE WATER VALUES
OF AROUND 1.5 INCHES FORECAST ACROSS THE AREA TONIGHT.  EVEN THOUGH
THE STORMS WILL BE RELATIVELY RAPID MOVERS...THE CONCERN FOR
FLOODING REMAINS WITH AREA SOILS STILL VERY WET OR SATURATED. IT
APPEARS SOME AREAS COULD GET A COUPLE OF ROUNDS OF CONVECTION WITH
THE INITIAL ROUND COMING FROM THE DEVELOPMENT ALONG THE
DRYLINE...AND THEN MORE STORMS COMING AS THE SURFACE BOUNDARY BEHIND
THE DRYLINE PUSHES ACROSS THE REGION.  THE CURRENT FLASH FLOOD WATCH
STILL APPEARS REASONABLE AND WILL LEAVE IT IN PLACE FOR TONIGHT.

A LESSER CONCERN FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL
BE WINDS APPROACHING ADVISORY CRITERIA IN THE FAR SOUTH.  RUC BUFR
SOUNDINGS NEAR KRSL AND KHYS SHOWS STRONG ENOUGH WINDS COULD GET
MIXED DOWN FOR A FEW HOURS ACROSS NORTH CENTRAL KANSAS TO PUSH
NEAR ADVISORY LEVELS. FOR NOW...WILL NOT GO WITH THE ADVISORY
SINCE IT GENERALLY APPEARS MARGINAL...BUT WILL CONTINUE TO MONITOR
OBSERVATIONS LATE THIS AFTERNOON.

LONG TERM...12Z FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE OF THUNDERSTORMS OFF AND ON THROUGH THE PERIOD.

SURFACE FRONT MOSTLY THROUGH THE FORECAST AREA BY FRIDAY MORNING.
EXPECT THAT PRECIPITATION WILL BE GONE BY MORNING. A WEAK SURFACE
HIGH AND UPPER RIDGE WILL MOVE INTO THE REGION AND CONTINUE TO
AFFECT THE AREA THROUGH EARLY SUNDAY. THROUGH THIS TIME...DRY
CONDITIONS ARE EXPECTED AND TEMPERATURES SHOULD BE JUST ABOVE
AVERAGE.

STARTING SUNDAY AFTERNOON...THE FIRST IN A SERIES OF SHORT WAVES
COME ACROSS THE RIDGE. AS THESE WAVES MOVE THROUGH...THERE WILL BE A
CHANCE OF THUNDERSTORMS. THE BEST CHANCES WILL BE SUNDAY AFTERNOON
AND NIGHT AS A SURFACE LOW TO THE SOUTH MOVES THROUGH AND BRINGS A
TROUGH ACROSS THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
MONDAY AND MONDAY NIGHT AS THE LOW AND COLD FRONT SAG TO THE SOUTH
AND BRING POST FRONTAL SHOWERS AND THUNDERSTORMS TO THE AREA.

THERE IS A BRIEF BREAK ON TUESDAY...BUT THAT IS SHORT LIVED AS AN
UPPER LOW MOVES THROUGH THE NORTHERN AND CENTRAL PLAINS. MODELS HAVE
BEEN SOMEWHAT INCONSISTENT WITH THE TRACK OF THIS LOW. WITH IT IN
THE NORTHERN PLAINS...THERE WOULD NOT BE AS GOOD OF A CHANCE FOR
THUNDERSTORMS ACROSS THIS AREA. DUE TO THE INCONSISTENCIES IN THE
MODELS...WILL HAVE SOME LOW POPS IN FOR TUESDAY NIGHT INTO WEDNESDAY
NIGHT AS THIS UPPER LOW AND SURFACE FRONT MOVE THROUGH THE FORECAST
AREA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR KSZ005>007-017>019.

&&

HEINLEIN
Hazardous weather outlook, May 29, 2:40 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
240 PM CDT THU MAY 29 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
240 PM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN OUTBREAK OF SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA
THROUGH THE EVENING. WELL ORGANIZED SEVERE THUNDERSTORMS ARE
EXPECTED TO TRACK EAST NORTHEAST AT 35 TO 40 MPH THIS AFTERNOON
AND EVENING. THE INTENSE STORMS WILL BE CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING
WINDS OF 70 MPH. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS
WHICH MAY CAUSE FLASH FLOODING. THE STORMS WILL DEPART THE OUTLOOK
AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, May 29, 7:34 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
734 PM CDT THU MAY 29 2008

KSZ005-006-NEZ074-082>085-300115-
FRANKLIN-FURNAS-HARLAN-KEARNEY-PHILLIPS-SMITH-WEBSTER-
734 PM CDT THU MAY 29 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS
  NORTHWESTERN SMITH COUNTY IN NORTH CENTRAL KANSAS
  FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA
  HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA
  EXTREME SOUTH CENTRAL KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHWESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONG ISLAND...OR 18 MILES NORTHWEST OF
PHILLIPSBURG...AND MOVING NORTHEAST AT 47 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  WOODRUFF BY 740 PM CDT
  ALMA BY 745 PM CDT
  HARLAN COUNTY DAM BY 755 PM CDT
  NAPONEE BY 800 PM CDT
  BLOOMINGTON BY 805 PM CDT

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, May 29, 7:35 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
735 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     2 NW YORK               40.89N 97.62W
05/29/2008  M77 MPH          YORK               NE   AMATEUR RADIO

&&

JCB
Local storm report, May 29, 7:37 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
737 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             YORK                    40.87N 97.60W
05/29/2008  E1.00 INCH       YORK               NE   NWS EMPLOYEE

0732 PM     TSTM WND GST     YORK                    40.87N 97.60W
05/29/2008  E60 MPH          YORK               NE   NWS EMPLOYEE

&&

JCB
Local storm report, May 29, 7:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     3 S HAMPTON             40.84N 97.89W
05/29/2008                   HAMILTON           NE   PUBLIC

            8 SEMIS BLOWN OVER. DEBRIS SCATTERED ALONG I80. LARGE
            UTILITY HIGH VOLTAGE LINES SNAPPED. HORSE TRAILER FLIPPED
            OVER

&&

JCB
Local storm report, May 29, 8:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     1 E ODESSA              40.70N 99.24W
05/29/2008                   BUFFALO            NE   BROADCAST MEDIA

            75 TO 80 RAILROAD CARS DERAILED

0525 PM     NON-TSTM WND DMG KEARNEY                 40.70N 99.08W
05/29/2008                   BUFFALO            NE   BROADCAST MEDIA

            WEST SIDE OF EXHIBITION BUILDING DESTROYED

0525 PM     NON-TSTM WND DMG KEARNEY                 40.70N 99.08W
05/29/2008                   BUFFALO            NE   BROADCAST MEDIA

            ROOF TORN FROM 4 PLEX MANY TREES AND POWER LINES DOWN
            THROUGHOUT THE CITY

&&

JCB
Local storm report, May 29, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TORNADO          5 S DOWNS               39.43N 98.55W
05/29/2008                   OSBORNE            KS   LAW ENFORCEMENT

&&

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:24 PM CDTTornado WarningGIDOsborne, Rooks51 min
May 29, 7:26 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith49 min
May 29, 7:29 PM CDTTornado WarningGIDJewell, Smith46 min
May 29, 7:40 PM CDTFlash Flood WarningGIDJewell6 hr
May 29, 7:57 PM CDTTornado WarningGIDMitchell, Osborne48 min
May 29, 8:13 PM CDTSevere Thunderstorm WarningGIDJewell24 min
May 29, 8:13 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith32 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningGIDPhillips, Rooks42 min
May 29, 8:25 PM CDTTornado WarningGIDSmith50 min
May 29, 8:42 PM CDTFlash Flood WarningGIDPhillips6 hr
May 29, 8:43 PM CDTTornado WarningGIDJewell, Mitchell47 min
May 29, 8:54 PM CDTSevere Thunderstorm WarningGIDOsborne, Phillips, Rooks, Smith51 min
May 29, 8:58 PM CDTRiver Flood WarningGIDRooks19 hr
May 29, 8:58 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith32 min
May 29, 8:58 PM CDTTornado WarningGIDJewell32 min
May 29, 8:59 PM CDTTornado WarningGIDJewell, Smith28 min
May 29, 9:21 PM CDTTornado WarningGIDOsborne, Rooks, Smith24 min
May 29, 9:30 PM CDTSevere Thunderstorm WarningGIDJewell, Phillips, Smith45 min
May 29, 9:45 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith45 min
May 29, 10:03 PM CDTSevere Thunderstorm WarningGIDJewell, Smith42 min
May 29, 10:09 PM CDTTornado WarningGIDJewell36 min
May 29, 10:13 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell47 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne, Rooks, Smith45 min
May 29, 10:52 PM CDTSevere Thunderstorm WarningGIDJewell26 min
May 30, 12:00 PM CDTRiver Flood WarningGIDOsborne23 hr
May 30, 6:45 PM CDTAreal Flood WarningGIDRooks28 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.